MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SUMMIT SZ0/1 HI NECK SEGMENT; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 SUMMIT SZ0/1 HI NECK SEGMENT; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number 257003050
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The materials presented oxidation.(b)(6).D257003150 neck 2/3 hi lot mt47132, d258003400 neck 8/9 st lot mt447377, d2577003050 neck 0/1 hi lot mt40595, d267003200 neck 4/5 st lot mt47047, d257003300 neck st 6/7 lot mt47294, d24400549 strawberry 49 lot s02019713, d24400542 strawberry 42 lot s02015959.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summarythe instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
SUMMIT SZ0/1 HI NECK SEGMENT
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7663602
Report Number1818910-2018-63790
Device Sequence Number14082094
Product Code LXH
UDI-Device Identifier10603295143062
UDI-Public10603295143062
Combination Product (Y/N)N
Initial Reporter CountryAR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257003050
Device Lot NumberMT40595
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/11/2018
Supplement Date Received by Manufacturer11/06/2018
Initial Report FDA Received Date07/05/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1